# SDR AALA202102199010

- Difficulty date: February 18, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 17,401 hours, 6,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Power Supply
- Component: Power Supply, Diehl
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  PERFORMING OPERATIONS TEST OF EMERGENCY LIGHTING SYSTEM AFTER SLIDE REPLACE EMERGENCY POWER SUPPLY UNIT (10WL) FORWARD LEFT MESSAGE FAULTED.  ACCOMPLISHED THE OPERATIONS TEST OF EMERGENCY LIGHTING SYSTEM EMERGENCY POWER SUPPLY UNIT TEST OK PER CARD NUMBER 26L00025011.
